SciELO - Scientific Electronic Library Online

 
vol.141 número9La vara de Esculapio, símbolo de la medicinaAccidente cerebrovascular embólico por endocarditis de Libman-Sacks como manifestación inicial de síndrome antifosfolípidos primario en una paciente de 17 años índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

SUPERVIA, August; DEL BANO, Francisco; AGUIRRE, Alfons  y  MEMBRILLA, Estela. Transient high frequency nodal rhythm after a high voltage electric shock. Report of one case. Rev. méd. Chile [online]. 2013, vol.141, n.9, pp.1202-1205. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872013000900014.

Electrical shock can cause a direct myocardial damage and different types of arrhythmias, which are uncommon and occur more often when there is a high voltage exposure. We report a 19-year-old male that received a high voltage shock, falling thereafter from an altitude of four meters. On admission to the emergency room, he had second and third degree burns in the right hand and the left thigh. The electrocardiogram showed a nodal rhythm of 72 beats per minute. After four hours of monitoring, sinus rhythm returned spontaneously.

Palabras clave : Arrhythmias; cardiac; Arrythmia; sinus; Electric shock.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons